# SDR CA040709001

- Difficulty date: June 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL32006WA21P
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW CYLINDER ASSEMBLIES (2), REMOVED FROM BOXES AND INSPECTED & MEASURED TO FIT RINGS. BARRELS FOUND TO BE AT SERICE LIMIT WITH .010 CHOKE AND .008 TO .010 OUT OF ROUND. NEW CYLINDERS OUT OF LIMITS. NO APPARENT PHYSICAL DAMAGE, QUALITY CONTROL PROBLEM.
